advertisement
Question
Posted by: Anonymous | 2009/05/13

pregnancy

i was on the injection for 1 year and 9 months and went off the injection last year october still neva got my period and november last year got married and still no luck with having a baby. is there something maybe wrong with cause it 7 months and still no period and no luck

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take up to a year before your periods come back after stopping the injection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anonymous | 2009/05/18

Thank you for the reply i just hope that my baby will come soon
cause me and my husband really looking forward to have a little one around

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement